RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 5, Pages 749–760 (Mi mz6263)  

This article is cited in 5 scientific papers (total in 5 papers)

The Kolmogorov diameter of the intersection of classes of periodic functions and of finite-dimensional sets

È. M. Galeev


Full text: PDF file (792 kB)

English version:
Mathematical Notes, 1981, 29:5, 382–388

Bibliographic databases:

UDC: 517.5
Received: 31.05.1978

Citation: È. M. Galeev, “The Kolmogorov diameter of the intersection of classes of periodic functions and of finite-dimensional sets”, Mat. Zametki, 29:5 (1981), 749–760; Math. Notes, 29:5 (1981), 382–388

Citation in format AMSBIB
\Bibitem{Gal81}
\by \`E.~M.~Galeev
\paper The Kolmogorov diameter of the intersection of classes of periodic functions and of finite-dimensional sets
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 5
\pages 749--760
\mathnet{http://mi.mathnet.ru/mz6263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=621299}
\zmath{https://zbmath.org/?q=an:0469.41017}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 5
\pages 382--388
\crossref{https://doi.org/10.1007/BF01158363}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900009}


Linking options:
  • http://mi.mathnet.ru/eng/mz6263
  • http://mi.mathnet.ru/eng/mz/v29/i5/p749

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. M. Galeev, “Kolmogorov widths of classes of periodic functions of one and several variables”, Math. USSR-Izv., 36:2 (1991), 435–448  mathnet  crossref  mathscinet  zmath  adsnasa
    2. S. N. Kudryavtsev, “Diameters of classes of smooth functions”, Izv. Math., 59:4 (1995), 741–764  mathnet  crossref  mathscinet  zmath  isi
    3. E. M. Galeev, “O vlozhenii i priblizhenii peresecheniya mnozhestv i funktsionalnykh klassov”, Vladikavk. matem. zhurn., 6:4 (2004), 25–30  mathnet  mathscinet  zmath  elib
    4. E. M. Galeev, “Poperechniki funktsionalnykh klassov i konechnomernykh mnozhestv”, Vladikavk. matem. zhurn., 13:2 (2011), 3–14  mathnet  elib
    5. A. A. Vasileva, “Kolmogorovskie poperechniki klassov Soboleva na otrezke s ogranicheniyami na variatsiyu”, Tr. IMM UrO RAN, 25, no. 2, 2019, 48–66  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020